# SDR VTZA98191

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: 94959411
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

FLT 6524 - ROC-JFK - DURING DESCENT, MADE AN SCHEDULED LANDING AT JFK WITH ONE DISCREPANCY WHICH WAS LEFT ENGINE FLAMED OUT.  CREW SHUT DOWN ENGINE.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE FERRIED AIRCRAFT TO IAD WHERE MAINTENANCE INSPECTED AND OPENED DMI 50218 MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 50218 ON 5-18-98 BY CLEANING CANNON PLUG AT ZONE 2 CONNECTION.  OPS CHECK OK AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
